# SDR CA960404006

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Line
- Part number: 2781032117
- Condition: Chafed
- Location: Flap Down Line
- Part time: 27,280 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)HYDRAULIC FLUID BEING LOST NOTED BY CREW. INVESTIGATION  FOUND THE RIGHT HAND WING ROOT FLAP DOWN LINE HAD CHAFED THROUGH. THIS IS A 1/4 INCH ALUMINUM LINE. A STAINLESS STEEL REPLACEMENT WAS MADE. THI S LINE IS IN AREA BEHIND AIR CYCLE MACHINE AND HEAT EXCHANGER AND IS DIFFICULT TO INSPECT. OTHER FACTORS POSSIBLY CONTRIBUTING TO LINE WEAR: PROP BALANCE NOT REQUIRED DURING EARLY HISTORY OF AIRCRAFT, AND FLAT HYDRAULIC ACCUMULATOR ALLOWING LINES TO "BUZZ". THERE IS NO EXTERNAL PRESSURE GAUGE ON ACCUMULATOR THUS PRESSURE CAN ONLY BE CHECKED USING NITROGEN SERVICING BOTTLE.
